# SDR AALA990554

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 196.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN STATION 196.5 WL 223 LEFT SECTION 41.  REMOVED CRACK AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 3 PAGES 12-14A.  (M)
